Close
You have no items in your shopping cart.
Search

Sudafed Head and Cold Sinus

SKU: 654319
Estimated Shipping: 3-5 days
CAD $7.99
Extra Strength-Sudafed Head and Cold Sinus Tablets
*
*
+ -
Description

Description and Features:

Sudafed Head and Cold Sinus tablets contain Acetaminophen and Pseudoephedrine Hydrochloride. 

These tablets provide relief from the following symptoms:

  • Blocked Nose
  • Sinus Congestion
  • Sinus Pain
  • Throat Pain
  • Headache
  • Fever
  • Body Pain

Composition:

Each tablet of Sudafed contains Acetaminophen (500 mg) which is an analgesic and Pseudoephedrine Hydrochloride (60 mg) which is a decongestant.

Other non medical ingredients include Cellulose, Magnesium Stearate, Povidone, Sodium Starch Glycolate.

Recommended Dosage:

The Dosage recommended for adults and children above 12 years is 1 tablet every 4 to 6 hours. Maximum dosage is 4 tablets in 1 day.

Cautions:

  • Always consult a doctor or your medical practitioner before taking the medicine if you are suffering from kidney or liver diease, high blood pressure, heart disease, thyroid problem, asthma, diabetes, lung disease, breathlessness, glaucoma, breastfeeding and pregnant women. 
  • Alcohol should not be sonsumed while taking this medicine. 
  • Medicine should not be taken more than the recommended dosage.
  • Keep it out of reach of children.
  • If the symptoms do not improve within 5 days, then a doctor should be consulted.

 

 

 

 

Product tags